Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Nurofen Plus Tablets - 32

Nurofen Plus Tablets

Double click on above image to view full picture

Zoom Out
Zoom In

  • Nurofen Plus Tablets
  • Nurofen Plus Tablets
Nurofen Plus Tablets - 32
32

Regular Price: £8.50

Special Price £8.00

Nurofen Plus containing Ibuprofen and Codeine
Dual action pain relief
Relief from: Migraine, headache, period pain, dental pain, back pain, neuralgia, rheumatic pain, muscular pain

Please note this is a pharmacy only medicine, additional information will be required prior to checkout
See full details below
OR
Description

Details

Nurofen Plus Tablets can be used for various symptoms and is a behind the pharmacy counter medication. Nurofen Plus contains the active ingredients Ibuprofen & Codeine that work as an anti-inflammatory and pain killing medicine respectively. The ibuprofen and codeine mixture gives an added pain killing opportunity than taking Ibuprofen and Codeine on its own. Nurofen Plus can provide relief from migraine, headache, period pain, dental pain, back pain, neuralgia, rheumatic pain and muscular pain

Nurofen Plus can cause addiction and should not be taken for more 3 days. Nurofen plus causes potential addiciton with the codeine medicine in its active ingredients and therefore should be only taken for a short period of time. 

Buy Nurofen Plus safely online with MyDrugs. You must complete a pharmacy assessment prior to checkout when you buy Nurofen Plus to ensure the medicine is safe for you to take. 

Knowledge

Nurofen plus contains the active ingredients (which make Nurofen Plus work) are Ibuprofen and Codeine phosphate. Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body's response to pain, swelling, and high temperature. Nurofen plus contains codeine. Codeine belongs to a group of medicines called ooioid analgesics which act to relieve pain. Nurofen plus can be used on its own or in combination with other pain killers such as paracetamol. 

Instructions

Please read the leaflet enclosed in the product carefully before use

Nurofen plus dosage

Adults, the elderly and children 12 years and older: Swallow 1 or 2 tablets every 4 to 6 hours.
Do not take more than 6 tablets in 24 hours.
Leave at least 4 hours between doses.
Do not give to children under 12 years.
If symptoms persist for more than 3 days, worsen or if new symptoms occur consult your doctor and stop using nurofen plus

Warnings

Please read the leaflet enclosed in the product carefully before use

Nurofen plus can cause addiction.

Age Restrictions

Nurofen plus is not suitable for 12 years and under

Do Not Use Nurofen Plus
If you have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
If you are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
If you are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
If you are breastfeeding

Consult Your Doctor Or Pharmacist Before Using Nurofen Plus
If you have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems
If you are a smoker
If you are pregnant

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Nurofen Plus ingredients

Each tablet contains the active ingredients Ibuprofen 200mg and Codeine phosphate 12.8mg. Also contains microcrystalline cellulose, sodium starch glycollatre, starch pregelatinised, hypromellose, opaspray white M-1-17111 B and talc. 

You may also be interested in the following product(s)

Vitabiotics Osteocare Original - 90

Vitabiotics Osteocare Original - 90

£9.50
Voltarol 140mg Medicated Plaster - 2

Voltarol 140mg Medicated Plaster - 2

£12.00
Paracetamol Soluble Tablets - 100

Paracetamol Soluble Tablets - 100

Regular Price: £15.00

Special Price £13.00

     

Web Design by CurrantWeb